# SDR HALA20240513132

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 42,475 hours, 6,794 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,241 hours, 5,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - IN CRUISE @ FL380 ECAM HYD Y RSVR LO LVL HYD Y SYS LO PR ECAM ACTIONS FOLLOWED. YELLOW HYD QUANTITY INDICATING EMPTY. FOUND YELLOW HP MANIFOLD- SUPPLY CHECK VALVE LEAKING. REPLACED O-RING PER AMM 29-13-53-000-813-A. OPS AND LEAK CHECK GOOD. PERFORMED ENG #2 ENGINE RUN. OPS CHECK OF YELLOW EDP GOOD. NOTED BY MX, YELLOW RESERVOIR STILL HAD FLUID AND SYSTEM DID NOT CAVITATE. OK FOR SVC.
